# SDR GTIA201401151113

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 11,943 hours, 5,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE RT FUSELAGE 3 INCHES BELOW RVSM AREA.  REPAIRED IAW EO 5310-1401.
